# SDR 01FDEA00442

- Difficulty date: June 12, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- Aircraft time: 26,853 hours, 6,324 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP BS 1902, CRACKS FOUND ON LONGERON 42L, & BS 1942 BETWEEN LONGERON 40L AND 41L.  REMOVED AND REPLACED FRAMES PER IAW DC DPS 10.225, SRM 51-21-01 & 51-33-01.
